Math. J. Interdiscip. Sci.

Representation of Integers by Form f(x1, x2, x3) Over The Field Δf ,m


  • Download PDF
  • DOI Number

Quadratic Form, Binary Form, Representations, Primes, Odd Invariants.

PUBLISHER The Author(s) 2018. This article is published with open access at

This paper deals with the representation by the quadratic form in three variables with odd prime invariants. In this paper a primitive quadratic form over the field of integers with odd invariants is considered and another form mutually primitive to it especially for the case m → and the field Δf,m does not change its form. Then it is proved that the number of representations by form is greater than the number of classes of integral primitive binary quadratic forms.

Page(s) 119–126
ISSN Print : 2278-9561, Online : 2278-957X
  • Burton David M.(2010), Elementary Number Theory, 6th Ed., Tata McGraw- Hill.
  • Chan, Wai Kiu and Oh, Byeong-Kweon, Class numbers of ternary quadratic forms, Journal of number theory (Orlando, Fla: Elsevier), 135 (2014).
  • Chetna and Singh H., Representations by quadratic forms: a review of significant developments, International Journal of Education and applied research (IJEAR), 5(2), July - Dec 2015.
  • Chetna, Singh Gurmeet and Singh Hardeep, Linkage between the integral representation of the elements by quadratic forms and their solutions, Mathematical Sciences International Research Journal, 4(1), 2015.
  • Chetna and Singh Hardeep, Representation of numbers divisible by sufficiently large squares, Engineering Sciences International Research Journal, 3(2), 2015.
  • Chetna and Singh Hardeep, Representation by quadratic forms over field of the p-adic numbers, International Journal of Computer Science and Technology, 7(1), 2016.
  • Chetna Representation of Quadratic Forms: A Tool for Coding and Cryptography IJECT 8(2), April - June (2017).
  • Kane Ben, Representations of integers by ternary quadratic forms, Int. J. Number Theory, 6(1), 2010.
  • I. Niven,H.S. Zuckerman and H.L. Montgomery (1991), An Introduction to the Theory of Numbers, 5th Ed., Wiley India Pvt. Ltd.
  • Oliver Robert J. Lemke, Representation by ternary quadratic forms. Bulletin of the London Mathematical Society 46(6), (2014).